# SDR ASOA2016021014503

- Difficulty date: February 10, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 38,165 hours, 34,998 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 430
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE FLOORBEAM AT FS430.00 AND LBL9.  BLENDED CORROSION IAW SRM 51-21-06.  BLENDED AREA IS OUT OF ALLOWABLE LIMITS IAW SRM 53-00-00.  COMPLIED WITH STEPS 1-14 OF REO PL 601R-53-41-19980 COMPLIED WITH STEP 15 OF REO PL 601R-53-41-1998. REPAIRED IAW ECTC 601R-53-41-1998.
